Volume 23, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Klt varieties with trivial canonical class: holonomy, differential forms, and fundamental groups

Daniel Greb, Henri Guenancia and Stefan Kebekus

Geometry & Topology 23 (2019) 2051–2124

We investigate the holonomy group of singular Kähler–Einstein metrics on klt varieties with numerically trivial canonical divisor. Finiteness of the number of connected components, a Bochner principle for holomorphic tensors, and a connection between irreducibility of holonomy representations and stability of the tangent sheaf are established. As a consequence, known decompositions for tangent sheaves of varieties with trivial canonical divisor are refined. In particular, we show that up to finite quasi-étale covers, varieties with strongly stable tangent sheaf are either Calabi–Yau or irreducible holomorphic symplectic. These results form one building block for Höring and Peternell’s recent proof of a singular version of the Beauville–Bogomolov decomposition theorem.

varieties with trivial canonical divisor, klt singularities, Kähler–Einstein metrics, stability, holonomy groups, Bochner principle, irreducible holomorphic symplectic varieties, Calabi–Yau varieties, differential forms, fundamental groups, decomposition
Mathematical Subject Classification 2010
Primary: 14E30, 14J32, 32J27
Received: 6 November 2017
Accepted: 2 December 2018
Published: 17 June 2019
Proposed: Dan Abramovich
Seconded: Richard Thomas, Jim Bryan
Daniel Greb
Essener Seminar für Algebraische Geometrie und Arithmetik
Fakultät für Mathematik
Universität Duisburg–Essen
Henri Guenancia
Department of Mathematics
Stony Brook University
Stony Brook, NY
United States
Institut de Mathématiques de Toulouse
Université Paul Sabatier
Stefan Kebekus
Mathematisches Institut
Albert-Ludwigs-Universität Freiburg
Freiburg im Breisgau
Freiburg Institute for Advanced Studies
Freiburg im Breisgau
University of Strasbourg Institute for Advanced Study